# SDR AALA20120708002

- Difficulty date: July 7, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 99,836 hours, 16,309 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT DFW-OGG.  CREW REPORTED A FIRE LOOP WARNING DURING CRUISE.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRACFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE LOWER AFT LOOP ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
